# SDR VGQY201005250016

- Difficulty date: May 25, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Part number: 65B1506116
- Condition: Corroded
- Location: Rt Wing Gear Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GEAR WHEEL WELL - CORROSION FOUND AT UPPER CHORD STA 1350 RBL 65.  NEW UPPER CHORD INSTALLED P/N 65B15061-16 PER DWG 65B151210 SHEET 22 ADCN 48, DWG 65B15210 PL AND SRM 51-30-02 REV 116.
